Rocky Mountain Journal of Mathematics

On Connected Groups and Related Topics

R.W. Bagley, T.S. Wu, and J.S. Yang

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 22, Number 1 (1992), 63-79.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22D05: General properties and structure of locally compact groups

Locally compact group connected group one parameter group inverse limit characteristic index characteristic subgroup


Bagley, R.W.; Wu, T.S.; Yang, J.S. On Connected Groups and Related Topics. Rocky Mountain J. Math. 22 (1992), no. 1, 63--79. doi:10.1216/rmjm/1181072794.

Export citation


  • S. Armacost, Structures of locally compact abelian groups, Marcel Dekker.
  • R.W. Bagley, T.S. Wu, and J.S. Yang, Pro-Lie Groups, Trans. Amer. Math. Soc. 287 (1985), 829-838.
  • R.W. Bagley and T.S. Wu, Maximal compact normal subgroups and pro-lie groups, Proc. Amer. Math. Soc. 93 (1985), 373-376.
  • J. Dixmier, Quelques propriétés des groups Abelien localement compacts, Bull. Sci. Math. 81 (1957), 38-48.
  • V.M. Gluskov, On the structure of connected locally bicompact groups, Amer. Math. Soc. Transl. (2) 27 (1963), 159-177.
  • S.K. Grosser and W.N. Herfort, Abelian subgroups of topological groups, Trans. Amer. Math. Soc. 283 (1984), 211-223.
  • G. Hochschild, The structure of Lie groups, Holden-Day, Inc., 1965.
  • K. Iwasawa, On some types of topological groups, Ann. of Math. 50 (1949), 507-558.
  • R.K. Lashof, Lie algebra of locally compact groups, Pacific J. Math. 7 (1957), 1145-1162.
  • D. Montgomery and L. Zippin, Topological transformation groups, Interscience Publishers, Inc., 1966.
  • N.W. Rickert, Arcs in locally compact groups, Math. Ann. 172 (1967), 222-228.
  • E.G. Skljarenko, On the topological structure of locally compact groups and their quotient spaces, Amer. Math. Soc. Transl. (2) 39 (1964), 57-82.